Authors: Vukićević Kovijanić, Žana
Stevanović, Dragan 
Title: Bicyclic graphs with extremal values of PI index
Journal: Discrete Applied Mathematics
Volume: 161
Issue: 3
First page: 395
Last page: 403
Issue Date: 1-Feb-2013
Rank: M22
ISSN: 0166-218X
DOI: 10.1016/j.dam.2012.09.015
Abstract: 
We give sharp lower and upper bounds on the PI index of connected bicyclic graphs with constant number of vertices and characterize the case of equality for both bounds.
Keywords: Bicyclic graphs | Padmakar-Ivan index
Publisher: Elsevier
Project: Graph theory and mathematical programming with applications in chemistry and computer science 
Slovenian Agency for Research, projects P1-0285 and J1-4021

Show full item record

SCOPUSTM   
Citations

13
checked on May 23, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.